# SDR CA011109002

- Difficulty date: August 8, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A27
- Aircraft time: 16,871 hours
- Engine: Lyc O540E4C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: NB73A4354
- Condition: Chafed
- Location: Rt Mlg Brake
- Part time: 17,401 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ONE OF THE TWO BRAKE LINES THAT RUN DOWN THE LEG CHAFED THROUGH AT THE TOP CLAMP. BRAKES WERE SOFT ON THAT SIDE.
